RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zambalayeva, Dolgor Zhamyanovna

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:242
Abstract pages:2002
Full texts:446
References:228
E-mail: ,

http://www.mathnet.ru/eng/person48182
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:zambalaeva.d-zh
https://mathscinet.ams.org/mathscinet/MRAuthorID/860502

Publications in Math-Net.Ru
2018
1. A. N. Glebov, D. Zh. Zambalayeva, “Path partitioning planar graphs of girth 4 without adjacent short cycles”, Sib. Èlektron. Mat. Izv., 15 (2018),  1040–1047  mathnet
2014
2. A. N. Glebov, D. Zh. Zambalaeva, A. A. Skretneva, “$2/3$-approximation algorithm for the maximization version of the asymmetric two peripatetic salesman problem”, Diskretn. Anal. Issled. Oper., 21:6 (2014),  11–20  mathnet  mathscinet; J. Appl. Industr. Math., 9:1 (2015), 61–67
3. A. N. Glebov, D. Zh. Zambalaeva, “A partition of a planar graph with girth 6 into two forests containing no path of length greater than 4”, Diskretn. Anal. Issled. Oper., 21:2 (2014),  33–51  mathnet  mathscinet; J. Appl. Industr. Math., 8:3 (2014), 317–328
2011
4. A. N. Glebov, D. Zh. Zambalayeva, “An approximation algorithm for the minimum 2-PSP with different weight functions valued 1 and 2”, Diskretn. Anal. Issled. Oper., 18:5 (2011),  11–37  mathnet  mathscinet  zmath; J. Appl. Industr. Math., 6:2 (2012), 167–183  scopus
5. A. N. Glebov, D. Zh. Zambalayeva, “Polynomial algorithm with approximation ratio $7/9$ for maximum 2-PSP”, Diskretn. Anal. Issled. Oper., 18:4 (2011),  17–48  mathnet  mathscinet  zmath; J. Appl. Industr. Math., 6:1 (2012), 69–89  scopus
6. A. N. Glebov, A. V. Gordeeva, D. Zh. Zambalayeva, “7/5-approximation algorithm for 2-PSP on minimum with different weight functions”, Sib. Èlektron. Mat. Izv., 8 (2011),  296–309  mathnet
2009
7. D. Zh. Zambalayeva, “Partition of a planar graph with girth 7 into two star forests”, Diskretn. Anal. Issled. Oper., 16:3 (2009),  20–46  mathnet  mathscinet  zmath
2007
8. A. N. Glebov, D. Zh. Zambalayeva, “Path partitions of planar graphs”, Sib. Èlektron. Mat. Izv., 4 (2007),  450–459  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020